# SDR GTIA020973

- Difficulty date: September 11, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: A/C Bay
- Part time: 38,737 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL EMERGENCY AND EVACUATION LIGHTS, INOPERATIVE.  FOUND WIRING NOT CONNECTED,  RECONNECTED AND SECURED WIRING.
